# SDR AALA2019040879007

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 80,996 hours, 9,579 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R1 DOOR EXTREMELY HARD TO OPEN FROM EXTERIOR HANDLE. LUBRICATED GUIDE ROLLERS/TRACKS AND LIFT MECHANISM. OPS CHECKS  GOOD IAW AMM 52-11-00.
